MAUDE Adverse Event Report: LDR MEDICAL ROI-A MEDIAN IMPLANT PXL : 23X26 H 12MM 10 DEG.; ROI-A ALIF CAGE SYSTEM

LDR MEDICAL ROI-A MEDIAN IMPLANT PXL : 23X26 H 12MM 10 DEG.; ROI-A ALIF CAGE SYSTEM
Catalog Number IR2433P
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient had alif surgery and had a median roi-a device implanted in the spine.After the surgery and checkup with x-rays, it was shown that one of the blades on the device was fractured in half.There was no reported patient impact and the implant remains implanted with no revision surgery planned at this time.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information in d4: expiration date & udi number, h4, and h6: component, investigation type, findings, and conclusions.Device evaluation: product not returned, however x-rays were provided.The x-ray shows the plate fracture in-situ.Root cause: root cause was unable to be determined.This event could possibly be attributed to unknown patient, operative or traumatic factors.Dhr review: the dhr was reviewed.There are no indications of manufacturing issues which would have contributed to this event and the device was likely conforming when it left highridge medical¿s control.Device usage: this device is used for treatment.If additional information is obtained that adds value to the relevant content of this report, a follow-up report will be sent.

Brand Name
ROI-A MEDIAN IMPLANT PXL : 23X26 H 12MM 10 DEG.
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR  10300
Manufacturer (Section G)
LDR MEDICAL
5 rue de berlin
quartier europe de l'ouest
sainte-savine 10300
FR   10300
Manufacturer Contact
sabrina abla
10225 westmoor dr.
westminster, CO 80021
7206965158
MDR Report Key17711770
Report Number3004788213-2023-00073
Device Sequence Number6749385
Product Code MAX
UDI-Device Identifier03662663011136
UDI-Public(01)03662663011136(17)251101(10)L201223
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K153495
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2025
Device Catalogue NumberIR2433P
Device Lot NumberL201223
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/08/2023
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic